# SDR FDEA202409111290

- Difficulty date: September 11, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 34,521 hours, 19,428 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skid
- Condition: Pilot Error
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOUNCED LANDING LANDING TO GO AROUND.  UPON BLOCK IN, FOUND TAIL SKID PAINT MISSING. SEE  WRI 32-70/3582 FOR DETAILS.  PERFORMED INSPECTION PER AMM 05-51-21-00 AND FOUND TO BE OUT OF LIMITS.  INSPECTED PER E.A. 6-0550-T0380603, REV NR PS P1, NO FURTHER FINDINGS.  REPAIRED PER E.A. 6-5310-T0380610 PART 1.
